Journal article icon

Journal article

Distributionally robust expectation inequalities for structured distributions

Abstract:

Quantifying the risk of unfortunate events occurring, despite limited distributional information, is a basic problem underlying many practical questions. Indeed, quantifying constraint violation probabilities in distributionally robust programming or judging the risk of financial positions can both be seen to involve risk quantification under distributional ambiguity. In this work we discuss worst-case probability and conditional value-at-risk problems, where the distributional information is...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10107-017-1220-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Oxford college:
St Edmund Hall
Role:
Author
Publisher:
Springer Verlag Publisher's website
Journal:
Mathematical Programming Journal website
Volume:
173
Issue:
1-2
Pages:
251–280
Publication date:
2017-12-23
Acceptance date:
2017-12-15
DOI:
EISSN:
1436-4646
ISSN:
0025-5610
Source identifiers:
813376
Keywords:
Pubs id:
pubs:813376
UUID:
uuid:9ffd4e37-c018-4e09-9086-6d6317bfff21
Local pid:
pubs:813376
Deposit date:
2018-01-09

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP